# SDR USAA2009081992176

- Difficulty date: August 5, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 303.9, S16L.  REPAIRED FUSELAGE FRAME AT BS 303.9, S16L IAW US AIRWAYS TASK CARD M1L53001.
